Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Decay estimates for the constrained elastic cylinder of variable cross section


Authors: J. N. Flavin, R. J. Knops and L. E. Payne
Journal: Quart. Appl. Math. 47 (1989), 325-350
MSC: Primary 73C02; Secondary 73C10, 73C20
DOI: https://doi.org/10.1090/qam/998106
MathSciNet review: 998106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C02, 73C10, 73C20

Retrieve articles in all journals with MSC: 73C02, 73C10, 73C20


Additional Information

DOI: https://doi.org/10.1090/qam/998106
Article copyright: © Copyright 1989 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website